# SDR 03FDEA01728

- Difficulty date: October 14, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 26,369 hours, 29,437 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

JUST STARTING T/O ROLL GOT ECAM-AFT CARGO DOOR NOT CLOSED.  REJECTED T/O LESS THAN 60 KNOTS. RIGHT ECAM SHOWED AFT CARGO DOOR CLOSED.  ACN RELEASED FOR SERVICE IAW MEL/CDL: 52-30-03, CATEGORY: C EXPIRATION: 24OCT03 (MEL 52-30-03: AFT CARGO DOOR CLOSED AND LOCKED INDICATION ON ECAM DOOR PAGE) INOP.   AFT CARGO DOOR VISUALLY CHECKED, CLOSED AND LOCKED.    FACT  15OCT03  17:07  IAH R  CHECKED DOOR OPS, CLEANED DOOR RELEASE HANDLE LATCH CAM ASSY, OPERATED DOOR SEVERAL TIMES AND OPERATION NORMAL, INDICATION SYSTEM CHECKS OK.   ENT BY: 097974
